# SDR DALA2018030101284

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB STA LES=95.96 INTERNAL STRUCTURE AT LT HORIZONTAL STABILIZER. PERMANENT REPAIR WAS ACCOMPLISHED ON RIB STA LES=95.96 INTERNAL STRUCTURE AT LT HORIZONTAL STABILIZER PER ETI -37-18-359 REV 2. AND ER/A 566298-14 REV ORG.
